# SDR AALA202203296305

- Difficulty date: March 28, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 76,980 hours, 9,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLASHLIGHT AT FLIGHT ATTENDANT SEAT AFT OF LAVATORY 2F-1L IS BLINKING RED. REPLACED BATTERY PER AMM 25-64-01.
